# SDR C77A20120426020

- Difficulty date: April 22, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 10,720 hours, 6,216 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17065669003
- Condition: Cracked
- Location: Zone 300
- Part time: 10,720 hours, 6,216 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL PANEL 351BZ, PN 170-65669-003 HAS 0.500" CRACK AT UPPER ANGLE AND 0.480" CRACK AT LOWER ANGLE.  CRACK ROUTED OUT AND NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS ON WO 482000-316 IAW ETD2012-170-005581 AND COMPASS EA E175-53-263 REV IR.
